my girlfriend and i have been dating each other for almost two years now. we had a protective intercourse on 13th july just after her periods got over on 10th of that month and she also took an emergency contraceptive pill just to be on the safer side the very next day. her next periods started after one week (which was pretty quick and i am assuming thats because of side effects of emergency contraceptive pill)of the intercourse i.e 20th to 25th and she noticed brown patches on her sanitary pad. after a month again her periods started on 25th august and the amount of blood flow this time was less than the usual flow. but now her periods have been delayed by almost 10 days which is scaring the shit out of us. is there any possibility that she’s pregnant. i have ensured that any of the condoms werent leaking and i dint even came out inside her.i seriously have no idea about whats going wrong…so pleaseee help asap…!!
Aiiiyooo… this perplexed pan fried fish fillet had me flipping the pages of my Manorama calendar back and forth!
Let Amma be up front and straight forward about something, your woman should see a doctor about her lady problems. The speculation of pregnancy can be put on the back burner for now. From your query Amma can tell that you did take necessary precautions but still are perturbed like fish out of water. Amma can understand, you must be having sleepless nights, as one would have if he were sleeping under a coconut tree, for the fear of having a coconut land on his head!
As far as Amma could tell, you are in the safe zone, but if your lady senses any problems (which she does) then without a doubt she should consult a doctor about them, her lady issues that is.
Till then take good care of your woman, be supportive, buy her a new pair of cooling glasses from Kanyakumari to protect her from the winter sun, I’ll write down a shop’s address for you.
Have a query? But don’t know who to ask? Mail your queries to Sex Amma at [email protected].